ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Интервальные реберные раскраски двудольных графов одново класса

Камалян, Р. Р. and Мирумян, А. Н. (1997) Интервальные реберные раскраски двудольных графов одново класса. Հայաստանի ԳԱԱ Զեկույցներ, 97 (4). pp. 3-5. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
682Kb

Item Type:Article
Additional Information:Որոշակի դասի երկկողմանի գրաֆների միջակայքային կողային ներկումներ։ Interval edge colorings of bipartite graphs of some set.
Uncontrolled Keywords:Քամալյան Ռ. Ռ., Միրումյանի Ա. Ն., Kamalian R. R., Mirumian A. N.,
Subjects:Q Science > QA Mathematics
ID Code:5930
Deposited By:NAS Reports
Deposited On:21 May 2013 13:59
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page